# SDR WX0A2021090373824

- Difficulty date: September 3, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 46,274 hours, 30,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 861329
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT AT 12WL INOP / EMERGENCY POWER SUPPLY UNIT AT 12WL REPLACED IAW AMM 33-51-38-000-001-A AND AMM 33-51-38-400-001-A. OPS CHK GOOD."
